Peer-Reviewed Journal Articles
Ban, Dubravka; Goldberg, David R-groups, elliptic representations, and parameters for GSpin groups. Forum Math. 27 (2015), no. 6, 3301-3334.
Bhattacharya, Bhaskar; Hughes, Gareth. On shape properties of the receiver operating characteristic curve. Statis. Probab. Lett. 103 (2015), 73-79.
Calvert, Wesley PAC learning, VC dimension, and the arithmetic hierarchy. Arch. Math. Logic 54 (2015), no. 7-8, 871-883.
Calvert, Wesley; Franklin, Johanna N. Y. Genericity and UD-random reals. J. Log. Anal. 7 (2015), Paper 4, 10pp. (Reviewer: Liang Yu).
Clark, Lane; Johnson, Darin. On the tree domination number of a random graph. Ars Combin. 118 (2015), 227-241.
Dai, X., Huang, Y., and Xiao, M. Pointwise stability of discrete-time homogeneous matrix-valued Markovian processes. IEEE Trans. Automat. Control, vol. 60, no. 7, pp. 1898-1903, 2015.
Dong, Xin-zhuang; Xiao, Mingqing. D-admissible hybrid control of a class of singular systems. Nonlinear Anal. Hybrid Syst. 17 (2015), 94-110.
Dong, X., Xiao, M. H-infinity control of singular systems via delta operator method. Int. J. Control, Automation and Systems, Vol 13, issue 3, pp. 643-651, 2015
Earnest, A. G; Kim, Ji Young; Meyer, N. D. The strictly regular diagonal quarternary quadratic ℤ-lattices. Ramanujan J. 37(2015), no. 3, 563-571.
Goldfeld, D.; Hundley, J.; Lee, M. Fourier expansions of GL(2) newforms at various cusps. Ramanujan J. 36 (2015), no. 1-2, 3-42.
Li, B., Liu, J., Xiao, M. A fast and stable preconditioned iterative method for optimal control problem of wave equations. SIAM J. on Scientific Computing, 37(6), pp. A2508-A2534, 2015.
Liu, Jun; Huang, Tingwen; Xiao, Mingqing. A semismooth Newton multigrid method for constrained elliptic optimal control problems. Advances in global optimization, 397-405, Springer Proc. Math Stat., 95, Springer, Cham, 2015.
Liu, J., Huang Y., Sun, H., Xiao, M. Numerical methods for weak solution of wave equation with van der Pol type nonlinear boundary conditions. Numerical Methods for Partial Differential Equations. available online, June 2015.
Liu, J., and Xiao, M. A leapforg semi-smooth Newton-multigrid method for semilinear parabolic optimal control problems. Computational Optimization and Application, available online: May 12, 2015.
Liu, X.; Huang, Y.; Xiao, M. Approximately nearly controllability of discrete-time bilinear control systems with control input characteristic. J. Franklin Inst. 352 (2015), no. 4, 1561-1579.
Mohammed, Salah-Eldin A.; Nilssen, Torstein K.; Proske, Frank N. Sobolev differentiable stochastic flows for SDEs with singular coefficients: applications to the transport equation. Ann. Probab. 43 (2015), no. 3, 1535-1576.
Neuman, E. On the p-version of the Schwab-Borchardt mean II. Internat. J. Math. Math. Sci. Volume 2015, Article ID 351742, 4 pages.
Neuman, E. Wilker and Huygens type inequalities for some elementary functions and Eulerian numbers. Adv. Studies Contemp. math. 25(2015), no. 2, 189-194.
Neuman, E. On a new bivariate mean II. Aequationes Math. 89(2015), no. 4, 1031-1040.
Neuman, E. Some properties of the generalized Jacobian elliptic functions. Integral Transforms Spec. Funct. 26(2015), no. 7, 498-506.
Neuman, E. Inequalities for the generalized trigonometric, hyperbolic and Jacobian elliptic functions. J. Math. Inequal. 9(2015), no. 3, 709-726
Schurz, H.; Tosun, K. Stochastic asymtotic stability of SIR model with variable diffusion rates. J. Dynam. Differential Equations 27 (2015), no. 1, 69-82.
Sivaloganathan, Jeyabal; Spector, Scott J. On the global stability of compressible elastic cylinders in tension. J. Elasticity 120 (2015), no. 2, 161-195.
Spector, S. J. A note on the convexity of C ↦ h(det C). J. Elasticity 118 (2015), no. 2, 251-256.
Tambue, A.: Kemajou Brown, E.; Mohammed, S. A stochastic delay model for pricing and debt and equity: numerical techniques and applications. Commun. Nonlinear Sci. Numer. Simul. 20 (2015), no.1, 281-297.
Wang, Xiaoli; Chang, Yu; Xu, Dashun. Bifurcation analysis of a Belousov-Zhabotinsky reaction model. Internat. J. Bifu. Chaos Appl. Sci. Engrg. 25(2015), no. 6, 1550093, 13pp.
Wen, S., Zeng, Z., Huang, T., Yu, x., and Xiao, M. New criteria of passivity analysis for fuzzy time-delay systems with parameter uncertainties, IEEE Trans. Fuzzy Systems, available online: March, 30, 2015.
Xu, J. An iterative algorithm for computing mean first passage times of Markov chains. Appl. Math. Comput. 250 (2015), 372-389.
Xu, J; Rajasingam, Prasanthan. New unified matrix upper bound on the solution of the continuous couple dalgebraic Riccati equation. Journal of the Franklin Institute. Available online.
W. Zhang, C. Li, T. Huang, and M. Xiao. Synchronization of neural networks with stochastic perturbation via aperiodically intermittent control. Neural Networks, vol. 71, pp. 105-111, 2015.
Zhou, Xiaojun; Li, Chaojie; Huang, Tingwen; Xiao, Mingqing Fast gradient-based distributed optimization approach for model predictive control and application in four-tank benchmark. IET Control Theory Appl. 9 (2015), no. 10, 1579-1586.
Zhao, X., Li, C., Huang, T., and Xiao, M. Fast gradient-based distributed optimization approach for model predictive control and application in four-tank benchmark, Control Theory & Applications, IET, vol. 9, issue 10, pp. 1579-1586, 2015.